# SDR AALA20160705007

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 3,362 hours, 1,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO COMPARTMENT FLOOR PANEL 131AF DELAMINATED.  REMOVED AND REPLACED FORWARD CARGO FLOOR PANEL IAW MM 53-22-14.  THE AIRCRAFT WAS GROUNDED.
